# SDR DALA13016140946

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 693-712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLOOR CUSP WEB UPPER AND LOWER SURFACE X=54 TO X=60 AT STA Y=693-712 PAX CABIN (CFS) REF. (T0 276219). REMOVE AREA DAMAGED, FABRICATED REPAIR PARTS, AND REPAIR WEB IAW SRM 53-05 FIG 31A-8. CORROSION LEVEL 2.  (LP #0818374)
